Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Cardiology
Volume 2017 (2017), Article ID 4691325, 3 pages
https://doi.org/10.1155/2017/4691325
Case Report

Life-Threatening Hemopericardium Associated with Rivaroxaban

1Department of Medicine, Reading Health System, West Reading, PA 19611, USA
2Tribhuvan University, Maharajgunj Medical Campus, Kathmandu, Nepal
3Universal College of Medical Sciences, Tribhuvan University, Bhairahawa, Nepal

Correspondence should be addressed to Sijan Basnet; moc.liamg@tensabnajis

Received 18 February 2017; Revised 21 March 2017; Accepted 3 April 2017; Published 5 April 2017

Academic Editor: Kjell Nikus

Copyright © 2017 Sijan Basnet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Full prescribing information, January 2017, http://www.accessdata.fda.gov/drugsatfda_docs/label/2016/202439s017lbl.pdf.
  2. P. Shivamurthy, N. Brar, and M. L. Therrien, “Isolated hemopericardium associated with rivaroxaban: first case report,” Pharmacotherapy, vol. 34, no. 9, pp. e169–e172, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. D. Menendez and J. Michel, “Hemopericardium with tamponade following rivaroxaban administration and its attenuation by CYP3A4 inhibitors,” Proceedings (Baylor University. Medical Center), vol. 29, no. 4, pp. 414–415, 2016. View at Google Scholar
  4. B. Xu and A. MacIsaac, “Life-threatening haemorrhagic pericarditis associated with rivaroxaban,” International Journal of Cardiology, vol. 174, no. 2, pp. e75–e76, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. M. F. Phillips and P. S. Harper, “Cardiac disease in myotonic dystrophy,” Cardiovascular Research, vol. 33, no. 1, pp. 13–22, 1997. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Boone, “Cardiac tamponade associated with rivaroxaban,” Delaware Medical Journal, vol. 87, no. 7, pp. 206–207, 2015. View at Google Scholar · View at Scopus
  7. C. A. Barton, W. D. Mcmillian, S. S. Raza, and R. E. Keller, “Hemopericardium in a patient treated with dabigatran etexilate,” Pharmacotherapy, vol. 32, no. 5, pp. e103–e107, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Abdallah, T. Abdallah, N. Abi Rafeh et al., “A sanguineous pleuro pericardial effusion in a patient recently treated with Dabigatran,” Heart and Lung: Journal of Acute and Critical Care, vol. 44, no. 3, pp. 209–211, 2015. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Sigawy, S. Apter, J. Vine, and E. Grossman, “Spontaneous hemopericardium in a patient receiving apixaban therapy: first case report,” Pharmacotherapy, vol. 35, no. 7, pp. e115–e117, 2015. View at Publisher · View at Google Scholar · View at Scopus
  10. E. A. Dy and D. L. Shiltz, “Hemopericardium and cardiac tamponade associated with dabigatran use,” Annals of Pharmacotherapy, vol. 46, no. 7-8, article e18, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. R. A. Hong, T. Iimura, K. N. Sumida, and R. M. Eager, “Cardio-oncology/onco-cardiology,” Clinical Cardiology, vol. 33, no. 12, pp. 733–737, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Pepi and M. Muratori, “Echocardiography in the diagnosis and management of pericardial disease,” Journal of Cardiovascular Medicine, vol. 7, no. 7, pp. 533–544, 2006. View at Publisher · View at Google Scholar